Tag Archives: meds

I’ve put on two stone

Thanks mirtazapine.

Three months that’s all it took. I’ve all ways had an amazing metabolism, I’m used to being able to eat whatever I wanted to.

I feel the rolls of fat whenever I move. I’ve never been bigger than a size 10, now I’m probably a size 14. I live my life in old baggy pj’s so I wouldn’t know.

Advertisements

Citalopram dreams

Citalopram seems to be giving me some strange dreams. The first night of being on citalopram I dreamt that I had a massive argument with my stepmom. Most people would say that is normal, not for me it isn’t! I don’t think I have ever had an argument with her, I adore her. Well I woke up angry and upset with her for NO APPARENT REASON! The feeling lasted all day and I can still remember it very vividly.

Today I was watching tv and a woman put on a necklace, I looked down to hold the similar necklace I was wearing… Only I wasn’t wearing one! For about an hour I puzzled over where the necklace had gone till I concluded I must of dreamed it and got lost in the blurred lines of dream world and the real world.

Those are just two odd sleep/awake related goings on over the last three nights. I think I’ll bring this up with my doctor as well as the weird rash. I think it’s safe to say I don’t like citalopram much.

Oh also I’ve been very clumsy! I threw a whole mug over the tv by accident this morning. I am very rarely clumsy so it’s a bit odd. The tv is working fine thank god!!!

Allergic to all SSRI’s?

So I was on sertraline for around 6 months and now I’ve been on citalopram for 4 days.

Since taking sertraline I developed an intolerable itch all over my body, it kept me up all night and now I’m left with scars all over my legs and back. All of my doctors ignored my complaints and only changed my meds because after 6 months I am more suicidal than ever.

Sooo I’ve been on citalopram for 4 whole days, the itch has gone! Yay! My skin is lovely and soft and I don’t wake up gnawing at my own leg. HOWEVER I now have a weird lumpy rash on my face near my nose. It’s very noticeable and red even with make up on. To be honest I’m not really bothered it as I don’t go out in public/ socialise much at the moment, I just dread the dreaded itch coming back!

Could I be allergic to all SSRI’s? Do sertraline and citalopram have the same ingredients which I could be allergic to? The only other thing I’m allergic to is penicillin, is there a link there?

I’m going to see my doctor about it tomorrow… Fun.